# SDR CALA2024040400973

- Difficulty date: April 2, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N895UA
- Make and model: Airbus A319-132
- Aircraft serial: 3020
- Aircraft time: 46,448 hours, 24,689 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECT ODOR IN AFT CABIN EMERGENCY DECLARED.... CONTAMINATED AT LEVEL C  AIR DUCT AND ECS AT LEVEL C. LOCAL FIRE DEPARTMENT PERFOMED A IINFERED TEST FOR HEAT AND CARBON MONOXIDE TEST. BOTH WERE NORMAL. CONTACT TOMC 847-700-9980.   PERFORM AMM INSPECTION 05-51-10-200-801-C1, ONCE SMOKE FORM IS REF TSM 05-50-00-810-831-A  RAN BOTH ENGINES ONE AT A TIME . AND INSPECTED APU AREA AND FOUND APU INLET DOOR AREA WITH APPEARANCE OPERATED PACKS WITH APU AND FUMES STILL PRESENT IN CABIN AIR. FILLED OUT BY CREW SEND A COPY TO TOMC BOTH PACKS ONE AT A TIME . NO SMOKE WAS NOTED BUT A FUME THAT OF HYDRAULIC FLUID FROM ACTUATOR. MAY BE A SOURCE OF GRP. . BURNT MY EYES . THE FUME WAS STRONGER COMING OUT OF THE LEFT CONTAMINATION. REQUIRES MORE T/S TO VERIFY.  PACK 1 WITH EITHER ENGINE RUNNING .SUSPECT BLEED DUCTS ENGINE RUN FOR BURN OUT. CONTAMINATION FOUND. REF. LP 7537423 FOR INSPECTION AND CLEANING OF APU AREA. VISUAL RAN ENGINES AT VARIOUS POWER SETTINGS WITH BLEEDS ISOLATED, AS PER TSM TASK 05-50-00-810-831-A OPENED BOTH LEFT AND RIGHT INSPECTED L/H PACK BAY AREA NO EVIDENCE OF LEAKS. PERFORMED IDLE PACKS ON, COULD NOT DUPLICATE , NO ODORS OR FUMES NOTED, C/W A/C BAY PANELS AND INSPECTED FOR ANY LEAKS OR FLUID AND FOR ANY RUN ON BOTH ENGINES WITH DIFFERENT PACKS SCENERIOS NO ODOR OR INSP 05-50-00-810-831-A, OPERATED ALL GALLEY OVENS AND COFFEE SIGNS OF CONTAMINATION, NONE FOUND. PANELS ARE REINSTALLED. ALSO FUMES NOTED IN AIRCRAFT CABIN.
